# SDR VNAA2017121399904

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 333.0 FRAME IS CRACKED BETWEEN STGR0 AND STGR 1L. C/A:  REMOVED AND REPLACED CRACKED FRAME SECTOR BETWEEN STGR 0 AND STGR 1L @ FUSELAGE FS 333.0 IAW BOMBARDIER CRJ 200 SRM REF 51-42-06.
